# SDR AALA006072

- Difficulty date: April 15, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N834RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53124
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Inoperative
- Location: Row 26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJC - FOUND 26D EMERGENCY SEAT LIGHT INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT FIXTURE ASSEMBLY AND MADE REPAIR ON WIRE CONNECTORS.  OPS CHECK GOOD.  (M)
